# SDR 05FDEA00626

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 38 MDCC FLOORBEAM LT OF CTR AT 38 INCHES, AFTER REMOVAL OF CLS ADAPTER TO FACILITATE FRAME REPAIR, FASTENER HOLES FOUND TO BE OUT OF ROUND, FWD INBOARD HOLE ON CLS ADAPTOR AFT OUTBD, AND ALSO 2 DRILL STARTS.  BLENDED OUT DRILL STARTS PER A310 SRM 51-73-10, NDT FOR CRACKS NONE FOUND PER A310 NTM  51-10-08, MEASURED DEPTH FOUND A .019 LOSS AND WITHIN LIMITS PER A310 SRM 53-10-15 FIG 101 SHEET 2, DRILLED 2 EA HOLES TO 2ND OVER 1/4 INCH HILOCKS AND ALL OTHER HOLE DRILLED TO .247 NOMENIAL 1/4" HILOCK IN CONJUCTION WITH N00681 FLOORBEAM REPAIR AND CLS ADAPTER  REMOVAL AND REPLACEMENT PER A310 SRM SUPPLEMENT 53-10-15 FIG 201 SHEET 6A.
